

Circuit Zolder

05, 06 & 07 July 2024

Supplementary Regulations

Art 1 - Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting & Technical Regulations of the 2024 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2024 are mentioned on the website www.knaf.nl.

These supplementary regulations are part of the Series regulations, during the Event 'Zolder Supercar Madness' at Circuit Zolder (5, 6 & 7 July 2024).

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

Art 2 - Event

Name Event: Zolder Supercar Madness

Track: Circuit Zolder Event Type: National

Date Event: 5, 6 & 7 July 2024
Present Series: Supercar Challenge
Ford Fiesta Sprint Cup

Mazda MX-5 Cup

Organizer of the Meeting: Historic Monoposto Racing V-Max Racing Management B.V.

Schapendreef 78 4824 AM Breda The Netherlands

National Sporting Authority: Royal Automobile Club of Belgium

RACB Sport Woluwedal 46/4

1200 Sint-Lambrechts-Woluwe

Belgium

Art 3 - Officials

Clerk of the Course FFSC + Mazda:	Bobbe VELDKAMP	Lic. KNAF 10710
Clerk of the Course SC + HMR:	Jaap MOLMANS	Lic. KNAF 28241
Secretary of the Meeting:	Wendy VAN COPPENOLLE	Lic. RACB 3287
Chief National Technical Delegate:	Benoît VAN OVERSTRAETEN	Lic. RACB 2610
National Chief Medical Officer:	Dr. Michiel BOON	Lic. RACB 4354
Chief Timekeeping:	Marcel LAMBRECHTS	Lic. KNAF 16387
Chief Track Marshals:	Alain DE JONGHE	Lic. RACB 3703
Chief Pit Marshals:	Kris DEWILDE	Lic. RACB 0135
License & Administrative Checks:	Robby WUYTS	Lic. RACB 2553



Art 4 - Anti-Doping Permisses

Doctor's Room : Pit Building -1^{st} Floor - Room TBD Waiting Room : Pit Building -1^{st} Floor - Room TBD Toilet : Pit Building -1^{st} Floor - Room TBD

Art 5 - Series specific regulations

Supercar Challenge: see Appendix 1

Ford Fiesta Sprint Cup Benelux: see Appendix 2

Mazda MX-5 Cup: see Appendix 3

Historic Monoposto Racing: see Appendix 4

Art 6 - Entry: closing date and acceptance

The closing date for entries is fixed at 08h00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

Art 7 - Details of the Circuit

- location and how to get there:

Brussels: 75km - +/- 60 minutes (Brussels National Airport – Zaventem – Belgium) Eindhoven: 75km - +/- 60 minutes (Eindhoven Airport – Eindhoven – The Netherlands)

Liège: 65km - +/- 45 minutes (Liège Airport – Bierset – Belgium)

Maastricht: 50km - +/- 35 minutes (Maastricht Aachen Airport – Maastricht – The Netherlands)

- length of one lap: 4.000 m

- direction: clockwise

- start line & finish line: In front of the VIP-tower (same line)

- location of the Pit Exit: At the end of the main straight after turn 1

- location Stop&Go area: In front of Race Control, right side

- Pole position standing start: Left side

- Pole position rolling start: Left side

- Pit Lane Speed Limit: 60 km/h

Art 8 – Locations

- Medical Centre: Turn 12 (Outside location)
- Race Control: Race Control Tower 1st floor
- Race Secretary: Race Control Tower 1st floor
- Race Director Office: Race Control Tower 1st floor
- Steward's Office: Race Control Tower 1st floor
- Licence check: Race Control Tower 1st floor

- Timekeeping: Opposite Track Side of Race Control Tower, at Finish Control Line

Fuel pump: Located in the Paddock, between Otobar and Pit Garage 1
 Parc Fermé: End of Pitlane, Right Hand Side on the lower paddock

Driver's Briefing Room:
 Official Notice Board:
 Briefing Room – Purple Stairs Pit Building
 Near Race Secretariat – chequered stairs

Scrutineering, Flat Area and Weighing: Pit Garage 1 & 2
 Media Accreditation Centre: Paddock Office (Circuit Entrance)



Art 9 - Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

The legal and mandatory third-party insurance during practice and race times for the race is valid for participants duly signed on. This insurance does not cover damages made to the circuit or the paddock by the competitors, for which these remain personally liable.

Art 10 - Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport: C-Z-SCM-M49 (26/06/2024)







Supercar Challenge

Officials

Race Director: Bobbe VELDKAMP Lic. KNAF 10710 Deputy Race Director: Jaap MOLMANS Lic. KNAF 28241 Assistant to the Race Director: Annemieke VELDKAMP Lic. KNAF 36350 Series Chief Technical Delegate: Wil BUIS Lic. KNAF 15086 Series Technical Delegates: Piet DU BURCK Lic. KNAF 32530 Judge of Fact for Mandatory Pit Stop: Ivo VAN GINNEKEN Lic. KNAF 28106

Stewards:

Chairman: Gerard DU PRE Lic. KNAF 2832
Members: Aart DE WILDE Lic. KNAF 4103
Amber PAUWELS Lic. RACB 3737
Trainee: Robby WUYTS Lic. RACB 2553
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 4th 2024 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 5th 2024 from 08h00 to 12h00

Place: see Art. 8

Briefing:

Timing: Friday July 5th 2024 at 11h30

Place: see Art. 8

Maximum number of cars allowed on track:

Practices: 46 Races: 38

Track Time:

Free Practice 1: Friday July 5th from 13h05 to 13h45
 Free Practice 2: Friday July 5th from 15h00 to 15h40

Qualifying Session: Saturday July 6th from 10h10 to 10h30 (Sport Divisions)

Qualifying Session: Saturday July 6th from 10h35 to 10h55 (GT)
 Race 1: Saturday July 6th from 15h20 to 16h20
 Race 2: Sunday July 7th from 14h10 to 15h10

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the



Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Qualifying minima: minimum 2 laps

Starting Grid Race 1: based on the best time in qualifying Starting Grid Race 2: based on the 2nd best time in qualifying Starting procedures will be explained during the Briefing.

Race classification: minimum 75% of the division winner laps, chequered flag not needed





Ford Fiesta Sprint Cup Benelux

Officials

Race Director:

Deputy Race Director:

Bobbe VELDKAMP

Lic. KNAF 28241

Lic. KNAF 10710

Annemieke VELDKAMP

Lic. KNAF 36350

Series Chief Technical Delegate:

Wil BUIS

Series Technical Delegate:

Sven DE GRAAFF

Lic. KNAF 34035

Competitor Relations Officer: Koen WIJCKMANS

Stewards:

Chairman: Gerard DU PRE Lic. KNAF 2832
Members: Aart DE WILDE Lic. KNAF 4103
Amber PAUWELS Lic. RACB 3737
Trainee: Robby WUYTS Lic. RACB 2553
Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

International D restricted to FunCup-FFSC-BGDC Class A/B

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 4th 2024 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 5th 2024 from 08h00 to 13h00

Place: see Art. 8

Briefing:

Timing: Friday July 5th 2024 at 12h45

Place: see Art. 8

Maximum number of cars allowed on track:

Practices: 57 Races: 47

Track Time:

Free Practice 1: Friday July 5th from 14h25 to 14h55
 Free Practice 2: Saturday July 6th from 09h35 to 10h05
 Qualifying Session: Saturday July 6th from 13h05 to 13h25
 Race 1: Sunday July 7th from 10h40 to 11h10
 Race 2: Sunday July 7th from 17h00 to 17h30

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the



Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Qualifying minima: minimum 1 lap

Starting Grid Race 1: based on the best time in qualifying Starting Grid Race 2: based on the 2nd best time in qualifying Race classification: 75% of class winner, chequered flag not needed





Officials

Race Director:

Deputy Race director:

Annemieke VELDKAMP

Series Chief Technical Delegate:

Diago MOLMANS

Bobbe VELDKAMP

Annemieke VELDKAMP

Lic. KNAF 10710

Annemieke VELDKAMP

Lic. KNAF 36350

Wil BUIS

Series Technical Delegate:

Sven DE GRAAFF

Lic. KNAF 34035

Competitor Relations Officer: Eric DE JONGH

Stewards:

Chairman: Gerard DU PRE Lic. KNAF 2832
Members: Aart DE WILDE Lic. KNAF 4103
Amber PAUWELS Lic. RACB 3737
Trainee: Robby WUYTS Lic. RACB 2553

Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 4th 2024 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 5th 2024 from 08h00 to 12h00

Place: see Art. 8

Briefing:

Timing: Friday July 5th 2024 at 12h00

Place: see Art. 8

Maximum number of cars allowed on track:

Practices: 57 Races: 47

Track Time:

Free Practice 1: Friday July 5th from 13h50 to 14h20
Free Practice 2: Friday July 5th from 15h45 to 16h15
Qualifying Session: Saturday July 6th from 11h30 to 11h50
Race 1: Saturday July 6th from 17h30 to 17h55
Race 2: Sunday July 7th from 11h50 to 12h15
Race 3: Sunday July 7th from 15h45 to 16h10

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the



Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Qualifying minima: minimum 1 lap

Starting Grid Race 1: based on the qualifying order, with the first 10 positions reversed

Starting Grid Race 2: based on the results of Race 1 Starting Grid Race 3: based on the qualifying order

Race classification: 75% of class winner, chequered flag not needed





Historic Monoposto Racing

Officials:

Race Director:

Assistant to the Race Director:

Series Chief Technical Delegate:

Bobbe VELDKAMP

Annemieke VELDKAMP

Lic. KNAF 10710

Lic. KNAF 36350

Frans PARFANT

Lic. KNAF 10833

Stewards:

Chairman: Gerard DU PRE Lic. KNAF 2832
Members: Aart DE WILDE Lic. KNAF 4103
Amber PAUWELS Lic. RACB 3737
Trainee: Robby WUYTS Lic. RACB 2553

Stewards Office: Race Control Center – Internal Telephone Line 856

Administrative Checks:

Minimum Licence Level: National C Circuit

Copies of the driver's and entrant's licences have to be sent electronically to the Organiser latest Thursday July 4th 2024 at 18h00.

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: Friday July 5th 2024 from 11h00 to 18h00

Place: Paddock of the Series

Briefing:

Timing: Friday July 5th 2024 at 18h00

Place: see Art. 8

Maximum number of cars allowed on track:

Practices: 46 Races: 38

Track Time:

Qualifying 1: Saturday July 6th from 09h05 to 09h25
 Qualifying 2: Saturday July 6th from 17h00 to 17h20
 Race 1: Sunday July 7th from 10h05 to 10h25
 Race 2: Sunday July 7th from 16h25 to 16h45

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.750,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Qualifying minima: minimum 2 laps



Starting Grid Race 1: based on the best time in qualifying 1 Starting Grid Race 2 : based on the best time in qualifying 2 Race classification : minimum 2/3 of the winner's laps, chequered flag not needed



Detailed Timetable



ZOLDER 2024











							THE CONTRACT OF THE CONTRACT O		
Prov	ision	al T	ïm	ing	3 7	OLDER SUP	RCAR MADNESS 2024		
File		: Pro	visio	onal					
Date		: 12 j	juni	2024					
Friday	afterno	on St	h lu	ılv 20	024	4 13:00 till 18:00	hour	RACING EVENTS	
Event start									
	13:45	40	5	MIN	Т	Free Practice 1	ALL SERIES - ABSOLUTE ENGINE SILENCE ENDS AT 13:00 Supercar Challenge	40 minutes	
	14:20	30	-	MIN	\vdash	Free Practice 1	Betcity Mazda MX-5 Cup	30 minutes	
	14:55	30	-	MIN	\vdash	Free Practice 1	Ford Fiesta Sprint Cup Benelux	30 minutes	
	15:40	40	-	MIN	\vdash	Free Practice 2	Supercar Challenge	40 minutes	
	16:15	30	_	MIN	\vdash	Free Practice 2	Betcity Mazda MX-5 Cup	30 minutes	
	16:50	30	_	MIN	\vdash	Paying Practice *	Historic Monoposto's	30 minutes	
	17:55	60	5	MIN	\vdash	Paying Practice *	All VRM cars	60 minutes	
			Ť		\vdash		ALL SERIES - ABSOLUTE ENGINE SILENCE STARTS AT 18:00		
					\vdash		* tickets to join the paying practice via renata@supercarchallenge.nl		
Saturda	ay oth J	uly 2	024	9	:05	till 17:55 hour	ALL CERTIFIC ARCOLUTE PHONE CHESTOS FAROS AT AS AS		
00.05	09:25	20	10		⊢	Overlifying	ALL SERIES - ABSOLUTE ENGINE SILENCE ENDS AT 09:00	20 minutes	
	10:05	20 30	_	MIN	⊢	Qualifying Free Practice 2	Historic Monoposto's		
	10:30	20	_	MIN	⊢	Qualifying	Ford Fiesta Sprint Cup Benelux Qualifying Supercar Challenge (Sport divisies)	30 minutes 20 minutes	
	10:55	20	-	MIN	⊢	Qualifying	Qualifying Supercar Challenge (GT's)	20 minutes	
	11:25	25	5	MIN	⊢	Demo Drives	Supercar Madness sessie 1	25 minutes	
	11:50		_	MIN	\vdash	Qualifying	Betcity Mazda MX-5 Cup	20 minutes	
	13:00	60	_		\vdash	Lunch break	Break (motor silence)	60 minutes	
	13:25	20		MIN	\vdash	Qualifying	Ford Fiesta Sprint Cup Benelux	20 minutes	
	14:20	50	_	MIN	\vdash	Demo	Supercar Madness Dragraces	50 minutes	
	14:50	30	_	MIN	\vdash	Demo	Supercar Madness Hypercar demo sessions	30 minutes	
14:50		25	5	MIN	t	Gridwalk	Gridwalk - SCM Display.	25 minutes	
15:20		60	_		\vdash	Race 1	Supercar Challenge	60 minutes	
16:30		25	5	MIN	\vdash	Demo Drives	Supercar Madness sessie 2	25 minutes	
	17:20	20	_		\vdash	Qualifying	Historic Monoposto's	20 minutes	
17:30		25		MIN	\vdash	Race 1	Betcity Mazda MX-5 Cup	12 laps/25 minutes	
					T		ALL SERIES - ABSOLUTE ENGINE SILENCE STARTS AT 18:00		
Sunday	7th Ju	lv 20	24	10:0	05	till 17:55 hour			
					Ĺ		ALL SERIES - ABSOLUTE ENGINE SILENCE ENDS AT 10:00		
10:05	10:25	20	15	MIN		Race 1	Historic Monoposto's	20 minutes	
10:40	11:10	30	10	MIN		Race 1	Ford Fiesta Sprint Cup Benelux	30 minutes	
11:20	11:40	20	10	MIN		Demo Drives	Supercar Madness sessie 1	20 minutes	
	12:15	25		MIN		Race 2	BetCity Mazda MX-5 Cup	12 laps/25 minutes	
12:20	13:10	50	0	MIN		Demo	Supercar Madness Dragraces	50 minutes	
	13:40		0	MIN		Demo	Supercar Madness Hypercar demo sessions	30 minutes	
13:40	14:05	25	5	MIN		Gridwalk	Gridwalk - SCM Display.	25 minutes	
14:10	15:10	60	5	MIN		Race 2	Supercar Challenge	60 minutes	
15:15	15:35	20	10	MIN	L	Demo Drives	Supercar Madness sessie 2	20 minutes	
15:45	16:10	25	15	MIN		Race 3	BetCity Mazda MX-5 Cup	12 laps/25 minutes	
16:25	16:45	20	15	MIN	Ĺ	Race 2	Historic Monoposto's	20 minutes	
17:00	17:30	30		MIN		Race 2	Ford Fiesta Sprint Cup Benelux	30 minutes	
V-MAX RACI	NG MANAGE	MENT B	٧.			<u> </u>	WHI WHITH AND WOOM	5500	

SCHAPENDREEF 78 | 4824 AM | BREDA

图 BETCITY.NL





